# SDR UALA2011052502574

- Difficulty date: May 25, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 80,475 hours, 13,000 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 143
- Condition: Failed
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WX RADAR FAIL AND RT FLAG.  REPLACED WEATHER RADAR TRANSCEIVER IAW AMM, OPERATION NORMAL.
